# SDR FDEA201504021141

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902720
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOORBEAM AT STATION 1681, UPPER CHORD UNDERSIDE SURFACES, HAS AREAS WITH CORROSION, AT & AROUND NUTPLATES, LBL 58 - RBL 58.  REMOVED DAMAGE IAW SRM 51-10-02. CHECKED LIMITS FOUND AREA AT STATION 1681, RBL 24 TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.  REPAIRED FLOORBEAM AT STATION 1681 RBL 24 IAW SRM 53-00-51 REPAIR 2 FIG 201.  MAJOR REPAIR.
